# SDR COEA2016120110810

- Difficulty date: December 1, 2016
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N810HC
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 423
- Aircraft time: 27,152 hours, 29,450 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Bracket
- Part number: S53672406227
- Condition: Corroded
- Location: Frames 36-39
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR THRESHOLD, UPPER SURFACE ATTACH BRACKETS AT FRAMES 36, 37 & 39 HAVE CORROSION.   REPLACED AFFECTED ATTACH BRACKET.
